prof. dr hab.
Marek Balcerzak
Zakład
Zakład zastosowań współczesnej analizy matematycznej
Stanowisko
profesor badawczo-dydaktyczny
Pokój
145
Telefon
(+48) 42 631-38-58
e-mail
mbalce@p.lodz.pl

Doktoranci
  • Michał Popławski, Własności ciągów i szeregów ideałowo zbieżnych z punktu widzenia kategorii Baire'a, 2018
  • Adam Majchrzycki, Otwartość odwzorowań dwuliniowych i pewne własności i funkcji całkowalnych, 2015
  • Głąb Szymon, O pewnych problemach deskryptywnej teorii mnogości w analizie rzeczywistej (IMPAN), 2007
  • Lindner Monika, O funkcjach typu pierwszej klasy Baire'a określonych na przestrzeniach topologicznych, 2007
  • Małolepszy Marek, Pewne własności odwzorowań związane z ich wahaniem, 2007
  • Potyrała Monika, O pewnych własnościach i modyfikacjach całki Birkhoffa, 2006
  • Dems Katarzyna, O pewnych rodzajach zbieżności ciągów, 2005
  • Wachowicz Artur, O pewnych zbiorach rezydualnych, 2004
  • Rzepecka Joanna, Reprezentacje Marczewskiego-Burstina pewnych algebr i ideałów zbiorów, 2004
  • Kotlicka Elżbieta, Własności funkcji różnicowych dla wybranych klas funkcji rzeczywistych, 2003
  • Peredko Joanna, Własności cięć zbiorów płaskich związane z miarą i kategorią (UŁ), 1999
  • Rogowska Dorota, Własności δ-ideałów ∑°2-bazowych w przestrzeniach polskich i ich zastosowanie (UŁ), 1996

Autorstwo i Redakcja Książek oraz Wydań Specjalnych
  • Marek Balcerzak, Kilka wykładów o funkcjach rzeczywistych, Wydawnictwo Politechniki Łódzkiej, 2019
  • Marek Balcerzak, Wykłady z teorii miary, Wydawnictwo Politechniki Łódzkiej, 2011
  • Marek Balcerzak, Jacek Rogowski, Wykłady z analizy matematycznej, , 2001

Publikacje w Czasopismach Naukowych
  • Marek Balcerzak, Tomasz Natkaniec, Małgorzata Terepeta, Limits of Sequences of Feebly-Type Continuous Functions, Annales Mathematicae Silesianae (0 pkt.), 34 (1) (2020), 27-35
  • Marek Balcerzak, Paolo Leonetti, A Tauberian theorem for ideal statistical convergence, Indagationes Mathematicae (70 pkt.), 31 (2020), 83-95
  • Marek Balcerzak, Szymon Głąb, A Lower Density Operator for the Borel Algebra, Results in Mathematics (100 pkt.), (2020), https://doi.org/10.1007/s00025-020-1176-7
  • Marek Balcerzak, Paolo Leonetti, The Baire Category of Subsequences and Permutations which preserve Limit Points, Results in Mathematics (100 pkt.), 75 (2020), nr art. 171
  • Marek Balcerzak, Tomasz Natkaniec, Małgorzata Terepeta, Families of feebly continuous functions and their properties, Topology and its Applications (70 pkt.), 272 (2020), https://doi.org/10.1016/j.topol.2020.107077
  • Marek Balcerzak, Tomasz Filipczak, Piotr Nowakowski, Families of symmetric Cantor sets from the category and measure viewpoints, Georgian Mathematical Journal (40 pkt.), 26 (4) (2019), 545–553
  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, Ideal convergent subseries in Banach spaces, Quaestiones Mathematicae (40 pkt.), 42 (6) (2019), 765-779, JCR
  • Marek Balcerzak, Paolo Leonetti, On the relationship between ideal cluster points and ideal limit points, Topology and its Applications (70 pkt.), 252 (2019), 178-190, JCR
  • Marek Balcerzak, Małgorzata Filipczak, Ideal convergence of sequences and some of its applications, Folia Mathematica, 19 (1) (2017), 3-8
  • Marek Balcerzak, Szymon Głąb, Jarosław Swaczyna, Ideal invariant injections, Journal of Mathematical Analysis and Applications (35 pkt.), 445 (2017), 423-442, JCR
  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, Ideal convergent subsequences and rearrangements for divergent sequences of functions, Mathematica Slovaca (20 pkt.), 67 (6) (2017), 1461-1468, JCR
  • Marek Balcerzak, Michał Popławski, Julia Wódka, Local Extrema and Nonopenness Points of Continuous Functions, The American Mathematical Monthly (15 pkt.), 124 (2017), 436-443 JCR
  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, The Baire category of ideal convergent subseries and rearrangements, Topology and its Applications (20 pkt.), 231 (2017), 219-230, JCR
  • Marek Balcerzak, Szymon Głąb, Artur Wachowicz, Qualitative properties of ideal convergent subsequences and rearrangements, Acta Mathematica Hungarica (15 pkt.), doi:10.1007/s10474-016-0644-8 (2016), 312-323, JCR
  • Marek Balcerzak, Ehrhard Behrends, Filip Strobin, On certain uniformily open multilinear mappings, Banach Journal of Mathematical Analysis (30 pkt.), 10 (3) (2016), 482-494, JCR
  • Marek Balcerzak, Adam Majchrzycki, Filip Strobin, Typical behaviour of integrable functions at infinity, Koninklijke Nederlandse Akademie van Wetenschappen. Indagationes Mathematicae. New Series (15 pkt.), 27 (no.4) (2016), 893-901, JCR
  • Marek Balcerzak, P.Das, Małgorzata Filipczak, Jarosław Swaczyna, Generalized kinds of density and the associated ideals, Acta Math. Hungar., 147 (2015), 97-115,JCR
  • Marek Balcerzak, Kazimierz Musiał, A convergence theorem for the Birkhoff integral, Functiones et approximatio Commentarii Mathematici, 50 (1) (2014), 161-168
  • Marek Balcerzak, Filip Strobin, Spaceability of the set of continuous injections from Bℓp into ℓp with nowhere continuous inverses, Linear Algebra Appl., 450(1) (2014), 76-82, JCR
  • Marek Balcerzak, Kazimierz Musiał, Vitali Type Convergence Theorems for Banach Space Valued Integrals, Acta Math.Sinica, English Series, 29 (11) (2013), 2027-2036, JCR
  • Marek Balcerzak, B. Farkas, Szymon Głąb, Covering properties of ideals, Arch. Math. Logic, 52 (2013), 279-294, JCR
  • Marek Balcerzak, Filip Strobin, Artur Wachowicz, Bilinear mappings -selected properties and problems, in monograph Traditional and present-day topics in real analysis, Łódź University Press (2013), 281-306
  • Marek Balcerzak, Artur Bartoszewicz, Małgorzata Filipczak, Nonseparable spaceability and strong algebrability of sets of continuous singular functions, J.Math.Anal.Appl., 407 (2013), 263-269,JCR
  • Marek Balcerzak, Adam Majchrzycki, Artur Wachowicz, Openness of multiplication in some function spaces, Taiwanese J. Math., 17 (2013), 1115-1126, JCR
  • Marek Balcerzak, Aleksander Maliszewski, On multiplication in spaces of continuous functions, Colloq. Math., 122 (2011), 247-253, JCR
  • Marek Balcerzak, Tomasz Filipczak, On monotone hull operations, Math. Log. Q., 57 (2011), 186-193, JCR
  • Marek Balcerzak, On a question of Salat, in monograph Real Functions, Density Topology and Related Topics, Łódź University Press, (2011), 143-147
  • Marek Balcerzak, Szymon Głąb, Measure-category properties of Borel plane sets and Borel functions of two variables, Acta Math. Hungar., 126 (2010), 241-252, JCR
  • Marek Balcerzak, Szymon Głąb, On the Laczkovich-Komjáth property of sigma-ideals, Topology Appl., 157 (2010), 319-326, JCR
  • Marek Balcerzak, M. Potyrała, Convergence theorems for the Birkhoff integral, Czechoslovak Math. J., 58 (2008), 1207-1219, JCR
  • Marek Balcerzak, K. Dems, A. Komisarski, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl., 328 (2007), 715-729, JCR
  • Marek Balcerzak, On completeness generated by convergence with respect to a σ-ideal, Real Anal. Exchange, 31 (2007), 473-488
  • Marek Balcerzak, On results of Sierpiński and Mazurkiewicz about sequences of real functions, Słupskie Prace Mat. - Fiz., 4 (2007), 33-38
  • Marek Balcerzak, T. Natkaniec, M. Terepeta, Cardinal inequalities implying maximal resolvability, Comment. Math. Univ. Carolin., 46 (2005), 85-91
  • Marek Balcerzak, K. Dems, Some types of convergence and related Baire systems, Real Anal. Exchange, 30 (2005), 267-276
  • Marek Balcerzak, Artur Wachowicz, W. Wilczyński, Multiplying balls in the space of continuous functions on [0,1], Studia Math., 170 (2005), 203-209, JCR
  • Marek Balcerzak, M. Małolepszy, On metric space valued functions of bounded essential variation, Tr. Petrozawodsk Gos. Univ. Ser. Mat., 12 (2005), 3-11
  • Marek Balcerzak, Artur Bartoszewicz, Piotr Koszmider, On Marczewski-Burstin representable algebras, Colloq. Math., 99 (2004), 55-60, JCR
  • Marek Balcerzak, Artur Bartoszewicz, K. Ciesielski, Algebras with inner MB-representation, Real Anal. Exchange, 29 (2004), 265-274
  • Marek Balcerzak, A Kucia, A. Nowak, Regular dependence of total variation on parameters, Real Anal. Exchange, 29 (2004), 921-930
  • Marek Balcerzak, J. Rzepecka, On Marczewski-Burstin representations of algebras and ideals, J. Appl. Anal., 9 (2003), 275-286
  • Marek Balcerzak, E. Kotlicka, Steinhaus property for products of ideals, Publ. Math. Debrecen, 63 (2003), 235-248, JCR
  • Marek Balcerzak, S.A. Belov, V.V. Chistyakov, On Helly's principle for metric semigroup valued BV mappings of two real variables, Bull. Austral. Math. Soc., 66 (2002), 245-257, JCR
  • Marek Balcerzak, J. Peredko, R. Pol, On non-injectivity of Borel functions selecting points from compact sets II, Bull. Pol. Acad. Sci. Math., 49 (2001), 103-105
  • Marek Balcerzak, E. Kotlicka, Difference properties for some classes of functions, Real Anal. Exchange, 26 (2001), 637-639
  • Marek Balcerzak, Artur Bartoszewicz, J. Rzepecka, Stanisław Wroński, Marczewski fields and ideals, Real Anal. Exchange, 26 (2001), 703-715
  • Marek Balcerzak, Artur Bartoszewicz, K. Ciesielski, On Marczewski-Burstin representations of certain algebras of sets, Real Anal. Exchange, 26 (2001), 581-592
  • Marek Balcerzak, Artur Wachowicz, Some examples of meager sets in Banach spaces, Real Anal. Exchange, 26 (2001), 877-884
  • Marek Balcerzak, U.B. Darji, Some examples of true Fσδ sets, Colloq. Math., 86 (2000), 203-207, JCR
  • Marek Balcerzak, J. Peredko, Descriptive character of sets of density and I-density points, Real Anal. Exchange, 25 (2000), 493-496
  • Marek Balcerzak, K. Ciesielski, D. Rogowska, Remark on meager Σ02-supported σ-ideals on the real line, Tatra Mt. Math. Publ., 19 (2000), 187-191
  • Marek Balcerzak, E. Kotlicka, Wojciech Wojdowski, Difference functions for functions with the Baire property, Aequationes Math., 57 (1999), 278-287, JCR
  • Marek Balcerzak, J. Peredko, R. Pol, On non-injectivity of Borel functions selecting points from compact sets, Arch. Math., 73 (1999), 286-290, JCR
  • Marek Balcerzak, A.B. Kharazishvili, On uncountable unions and intersections of measurable sets, Georgian J. Math., 6 (1999), 201-212, JCR
  • Marek Balcerzak, J. Peredko, One-to-one Borel selection theorems, Proc. Amer. Math. Soc., 127 (1999), 2759-2766, JCR
  • Marek Balcerzak, J. Rzepecka, Marczewski sets in the Hashimoto topologies for measure and category, Acta Univ. Carolin. Math. Phys., 39 (1998), 93-97
  • Marek Balcerzak, A. Rosłanowski, S. Shelah, Ideals without ccc, J. Symb. Logic, 63 (1998), 128-148, JCR
  • Marek Balcerzak, J. Peredko, Descriptive character of sets of density and I-density points, Real Anal. Exchange, 23 (1998), 131-140
  • Marek Balcerzak, K. Ciesielski, On the sup-measurable functions problem, Real Anal. Exchange, 23 (1998), 787-797
  • Marek Balcerzak, K. Ciesielski, Sierpiński-Zygmund functions that are Darboux, almost continuous, or have a perfect road, Arch. Math. Logic, 37 (1997), 29-35, JCR
  • Marek Balcerzak, Z. Buczolich, M. Laczkovich, Lipschitz differences and Lipschitz functions, Colloq. Math., 72 (1997), 319-324, JCR
  • Marek Balcerzak, Generalized projections of Borel and analytic sets, Colloq. Math., 71 (1996), 47-53, JCR
  • Marek Balcerzak, On Borel sets modulo a ϑ--ideal, Demonstratio Math., 29 (1996), 309-316
  • Marek Balcerzak, J. Pawlikowski, J. Peredko, On Fubini-type theorems, Real Anal. Exchange, 21 (1996), 340-344
  • Marek Balcerzak, D.L. Renfro, Wojciech Wojdowski, On unions of porous sets, Real Anal. Exchange, 21 (1996), 782-788
  • Marek Balcerzak, Wojciech Wojdowski, Some properties of (Φ)-uniformly symmetrically porous sets, Real Anal. Exchange, 21 (1996), 330-334
  • Marek Balcerzak, Sz. Plewik, Property (P) and game ideals, Tatra Mt. Math. Publ., 8 (1996), 153-158
  • Marek Balcerzak, D. Rogowska, Making some ideals meager on sets of size of, Topology Proc., 21 (1996), 1-13
  • Marek Balcerzak, Functions with fibres large on each nonvoid open set, Acta Univ. Lodz. Folia Math., 7 (1995), 3-10
  • Marek Balcerzak, Stanisław Wroński, On ϭ-ideals without maximal extensions, Acta Univ. Lodz. Folia Math., 7 (1995), 11-14
  • Marek Balcerzak, A. Rosłanowski, Coinitial families of perfect sets, J. Appl. Anal., 1 (1995), 175-197
  • Marek Balcerzak, D. Rogowska, Solution of the Baire order problem of Mauldin, Proc. Amer. Math. Soc., 123 (1995), 3413-3416, JCR
  • Marek Balcerzak, J. Hejduk, Density topologies for products of σ--ideal, Real Anal. Exchange, 20 (1995), 163-177
  • Marek Balcerzak, T. Świątkowski, On ideals generatiing a given σ-idea, Sci. Bull. Łódź Techn. Univ., 27 (1995), 17-22
  • Marek Balcerzak, J. Hejduk, W. Wilczyński, Stanisław Wroński, Why only measure and category?, Sci. Bull. Łódź Techn. Univ., 26 (1994), 89-94
  • Marek Balcerzak, Can ideals without ccc be interesting?, Topology Appl., 55 (1994), 251-260, JCR
  • Marek Balcerzak, On Marczewski sets and some ideals, Acta Math. Univ. Comenianae, 62 (1993), 109-115
  • Marek Balcerzak, Typical properties of continuous functions via the Vietoris topology, Real Anal. Exchange, 18 (1993), 532-536
  • Marek Balcerzak, Orthogonal σ-ideals and almost disjoint families, Acta Univ. Lodz. Folia Math., 5 (1992), 3-7
  • Marek Balcerzak, Another nonmeasurable set with property (s⁰), Real Anal. Exchange, 17 (1992), 781-784
  • Marek Balcerzak, Some remarks on sup-measurability, Real Anal. Exchange, 17 (1992), 597-607
  • Marek Balcerzak, On the generalized Zink classification, Acta Univ. Lodz. Folia Math., 4 (1991), 3-8
  • Marek Balcerzak, On C-sets and products of ideals, Colloq. Math., 62 (1991), 1-6, JCR
  • Marek Balcerzak, Some properties of ideals of sets in Polish spaces, Wydawnictwo U Ł, 1991, (1991), 1-82
  • Marek Balcerzak, On isomorphisms between σ-ideals on ω1, Comment. Math. Univ. Carolin., 31 (1990), 743-749
  • Marek Balcerzak, A. Rosłanowski, On Mycielski ideals, Proc. Amer. Math. Soc., 110 (1990), 243-250, JCR
  • Marek Balcerzak, Remarks on products of σ-ideals, Colloq. Math., 56 (1989), 201-209, JCR
  • Marek Balcerzak, On σ-ideals having perfect members in all perfect sets, Demonstratio Math., 22 (1989), 1159-1168
  • Marek Balcerzak, J. Hejduk, J. Baumgartner, On certain σ-ideals of sets, Real Anal. Exchange, 14 (1989), 447-453
  • Marek Balcerzak, On some ideals and related algebras of sets in the plane, Acta Univ. Carolin. Math. Phys., 30 (1988), 3-7
  • Marek Balcerzak, E. Łazarow, W. Wilczyński, On one- and two-dimensional I-densities and related kinds of continuity, Real Anal. Exchange, 13 (1988), 80-92, 120-121, 130-150
  • Marek Balcerzak, Some Bernstein-type construction and its applications, Acta Univ. Lodz. Folia Math., 2 (1987), 3-8
  • Marek Balcerzak, A classification of σ-ideals in Polish groups, Demonstratio Math., 20 (1987), 77-88
  • Marek Balcerzak, Classifcation of σ-ideals, Math. Slovaca, 37 (1987), 63-70, JCR
  • Marek Balcerzak, The decomposition property of σ-ideals II, Rad. Mat., 3 (1987), 261-266
  • Marek Balcerzak, E. Łazarow, On pointwise limits of sequences of I-continuous functions, Comment. Math. Univ. Carolin., 27 (1986), 705-712
  • Marek Balcerzak, On the generalized property (K), Math. Slovaca, 26 (1986), 417-423, JCR
  • Marek Balcerzak, The decomposition property of σ -ideals,, Rad. Mat., 2 (1986), 305-315
  • Marek Balcerzak, A generalization of the theorem of Mauldin, Comment. Math. Univ. Carolin., 26 (1985), 209-220
  • Marek Balcerzak, A classification of σ-ideals on the real line, Problemy Mat., 7 (1985), 51-61
  • Marek Balcerzak, J. Chądzyński, O całce nieoznaczonej, Matematyka, 190 (1984), 80-83

Publikacje w Materiałach Konferencyjnych
  • Marek Balcerzak, T. Krasiński, W. Kryszewski, Zbiory algebraiczne w Cⁿ, Proceedings of the 3rd Conference on the Theory of Extremal Problems, Łódź 1982